Gradient estimates for a simple elliptic equation on complete non-compact Riemannian manifolds ✩
By Li Ma. 2006
131 citations recorded by the source corpus.
Subfields: Applied Mathematics, Geometry and Topology
View Paper: https://www.semanticscholar.org/paper/6e339c965eecaa01de58a9e88d9041b0f8ad5ba6
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
In Geometry and Topology
Citations in the corpus
- Gradient estimates for a nonlinear parabolic equation on complete non-compact Riemannian manifolds (2009, background): “is closely related to the famous Gross Logarithmic Sobolev inequality and gradient Ricci solitons (see [ 9 ]).”
- Gradient estimates for a nonlinear parabolic equation on Riemannian manifolds (2008, background): “on M × [0, +∞), where a, b are two real constants and f is a smooth real-valued function on M . Here, we do not introduce the importance to study the elliptic equation (1.1), the readers who are interested in it see [4, 12 ,19].”
- Gradient Estimates for the Porous Medium Equations on Riemannian Manifolds (2011, background): “For the related research and improvement in this direction, see [2, 3, 5–7, 11, 14–16] and the references therein.”
- Properties of positive solutions of an Elliptic Equation with negative exponents (2007, background): “One may see [13] and [ 21 ] for related results.”